Author Topic: My taper progress - seeking guidance - Lorazepam  (Read 2046 times)

[Buddie]

Re: My taper progress - seeking guidance - Lorazepam
« Reply #20 on: September 27, 2021, 07:42:29 pm »
Dystonia symptoms seem to be gone for about 2-3months now.

WOOOHOOOOOO!!  ;D ;D :'( ;D
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: My taper progress - seeking guidance - Lorazepam
« Reply #21 on: September 27, 2021, 07:52:49 pm »
 :thumbsup:
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: My taper progress - seeking guidance - Lorazepam
« Reply #22 on: September 27, 2021, 10:30:37 pm »
Dystonia symptoms seem to be gone for about 2-3months now.

WOOOHOOOOOO!!  ;D ;D :'( ;D

Terrific news, I'm so happy for you!  :yippee:
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: My taper progress - seeking guidance - Lorazepam
« Reply #23 on: October 02, 2021, 09:27:47 pm »
Thank you.
Am processing this mentally as we speak.
Last Wednesday I saw a neurologist for a 2nd opinion.

Finally I had been given the recognition that metoclopramide was the cause for the motor symptoms as per timetable and my own research checked out.
as if it was needed, not at all :]
This doctor was up to speeds and said they see acute dystonia a lot on healthy young people after taking metoclopramide. It was like common information in her field.

To my past neurologist whom was rather full of himself to listen or to take a serious look.......    In YouR FACE!!!
- he first said vage burnout symptoms.
- then a half year later he made the diagnosis drug induced tardive dystonia (Good)
- but he blamed the lorazepam which couldn't have been the case as I wasn't even taking benzo at that time.
I got dystonia 6 hours after taking metoclopramide.
also, medication acting on the d2 dopamine receptors like metoclopramide and antipsychotic are known for this.
lastly, the symptoms are gone now while I'm on the benzo.
Stuff he should of known. not something for the individual himself to figure out.

The recent neurologist, she was such a relief.

I'm so happy about this foremost that the symptoms seem gone after one year for a while now and to have been heard!
that I kept listening to myself and a few good people.

Now I'll continue to keep my focus onward.
this is one thing off the list.

The reason I visited her was for something else. namely, sleep symptoms I received at the same time 6hours after metoclopramide incident.
More about that in the upcoming week.

Also our daughter is going to day care this tuesday for the first time  8)
« Last Edit: October 02, 2021, 09:55:34 pm by [Buddie] »
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: My taper progress - seeking guidance - Lorazepam
« Reply #24 on: October 02, 2021, 10:53:42 pm »
1st day of day care is so intense because it's your baby I wish you the best.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: My taper progress - seeking guidance - Lorazepam
« Reply #25 on: December 28, 2021, 03:52:24 pm »
Alright what period has gone by.  since we send our daughter to the day care we've gotten plenty of flues and the chicken poks. this time even more due to covid pushing forward other flues.
This had taken a toll on the taper process but mostly I continued.
We did not have covid yet. and I hope not to get it.
Currently we took her off day care as it was nuts. we had like 4-5 flues. It didnt stop so we took action.
Once we get the booster shot she can go back :)

Another thing was that the usual cut of 0.0625 was not working anymore as It was closing in to the 10%. ( I need to try and keep it between the 5-8%)
I tried it anyway and see where it took me well yes nasty (dangerous if you ask me) withdrawal symptoms. namely the heart.
I can still make the cut with the tablet cutter but its becoming a sort of an arT.
so now I try to go down by 0.042mg.
Bought a microscale for the times that lie ahead.

lastly, I was starting to notice that the day time dosages where causing more withdrawal symptoms then was good for me.
They functioned only as birdge to fill the gap for interal dosage withdrawals.
So I made a cut to them.
realising I cut them by 50% I still tried it seeing they where low dosage and I was on that daytime dosage stable for quite a while.
It did rev up some old forgotten symptoms gladly most where shorter lived this time around.
Then again it seems my dystonia symptoms are flaring up as well so I dont feel good about that at all.
I realized this could happen futher down the road, I healed from it once I can do it again is what I try to say to myself but its hard.

So far this update.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: My taper progress - seeking guidance - Lorazepam
« Reply #26 on: December 28, 2021, 04:19:05 pm »
If you are like me (the big issue was anxiety induced insomnia), then you are doing right by taking most of your benzo at bed.
During my withdrawal, I felt I could handle anything in the day as long as I got enough sleep.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: My taper progress - seeking guidance - Lorazepam
« Reply #27 on: December 28, 2021, 10:44:22 pm »
Exactly the same on that part if not worse. When it comes to having anxiety & motor symptoms on the moment of falling asleep.
« Last Edit: January 23, 2022, 03:57:03 pm by [Buddie] »
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: My taper progress - seeking guidance - Lorazepam
« Reply #28 on: January 23, 2022, 04:16:41 pm »
I have joined a sleep therapy group to gather up on information and to see if I can treat my falling asleep symptom with cognitive behavioral therapy.
Going into the 3rd week now.
Also got an appointment set elsewhere (next to the hospital) to see if we can uncover if the falling asleep symptom is a physical symptom induced by that metoclopramide incident.
As of now I dont withness that symptom much at all when I go to sleep during the night with said lorazepam dosage.
Trying to fall asleep per daytime however the symptom has never gone away since that metoclopramide incident.

About the taperplan I am reducing the night time dosage by roughly 0.041mg cuts now.
I've decided to upscale the rate by 10 days instead of 14 days.
so I can cut about half of a 0.25 quarter pill in a month. (0.125mg)


Removed the following from my signature as I only used it as needed about 5 times
- Avena Sativa alcohol free tincture 5-10 drops as needed (normal dose is 40 drops) - 

Tried sun theanine 100mg chewable which worked great but Ive tried it only once and will save it for when I need it the most.
Did notice a small upthick in dystonia related symptoms afterwards.
so im not sure if this caused it but I remain warry of that.

Continuing onward  :smitten:
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: My taper progress - seeking guidance - Lorazepam
« Reply #29 on: January 23, 2022, 04:19:38 pm »
Dystonia symptoms seem to be gone for about 2-3months now.

WOOOHOOOOOO!!  ;D ;D :'( ;D

When I read this back the moment still brings tears to my eyes.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.